| Model Number |
180737-1 |
| Medical Device Problem Codes |
Degraded (1153); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
| Date of Event |
07/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
Event or Problem Description
It was reported that the patient's right medial pka was converted to a tka due to a fractured baseplate which led to bowing of the insert.Patient's bmi was cited as a cause or contributing factor.Intra-operatively, the baseplate was found to be in 5 pieces.All components were revised.
Additional Manufacturer Narrative
Reported event: an event regarding wear involving a mako insert was reported.The event was not confirmed.Method & results: -product evaluation and results: no product was returned for evaluation however a photograph was provided.The photograph shows the explanted devices.The baseplate is fractured into several pieces.Discoloration is visible on the insert.Bony ingrowth is present on the femoral component which appears unremarkable.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: no product was returned for evaluation however a photograph was provided.The photograph shows the explanted devices.The baseplate is fractured into several pieces.Discoloration is visible on the insert.Bony ingrowth is present on the femoral component which appears unremarkable.The event could not be confirmed as insufficient information was provided.Further information such as device return, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description